# SDR F3LA202503180201

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N360FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09180
- Aircraft time: 16,813 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE A CRACK WAS FOUND ON LH SHEAR PLATE BETWEEN FR 69 TO FR 70. REPLACEMENT IS REQUIRED.  PERFORMED REPLACEMENT OF LH SHEAR PLATE IAW-SRM-51-72-11-REV 43. MX ACTION IS ACCEPTABLE.
